# SDR 99UAL900126

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 834403
- Condition: Out Of Adjust
- Location: Emer Exit Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING SLIDE EICAS MSG INTERMITTENTLY DISPLAYED. PER IRREGULAR PROCEDURE, AIRCRAFT DIVERTED TO MIA. LOG READS: APPROXIMATELY 5 HRS INTO THE FLIGHT, L WING SLIDE EICAS MSG ILLUMINATED ALONG WITH EMER.  DOORS ON OVHD PANEL BOTH LIGHTS CYCLED ON AND OFF FOR APPROX 30 MINS.  *S/D*  FOUND SENSOR S218 OUT OF TOLERANCE.  ADJUSTED SENSOR S218 PER MM, OPS CHECKS NORMAL.
